Please use this identifier to cite or link to this item:
Title: A new approach to the Malmquist bias
Author: Luri Carrascoso, Xavier
Menessier, M. O.
Torra Roca, Jorge
Keywords: Estels
Estadística matemàtica
Mathematical statistics
Issue Date: 22-Jul-1993
Publisher: EDP Sciences
Abstract: An accurate determination of the Malmquist bias is obtained using an analytical approach which takes into account a more realistic space distribution than that in the traditional Malmquist approximation. The bias is found to be a function of several sample parameters in addition to the well-known dependence on the dispersion of the absolute magnitude.
Note: Reproducció del document publicat a:
It is part of: Astronomy & Astrophysics, 1993, vol. 267, p. 305
ISSN: 0004-6361
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
076390.pdf138.31 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.